MAUDE Adverse Event Report: SHIMADZU CORPORATION MEDICAL SYSTEMS DIVISION FDR GO PLUS E; SYSTEM, X-RAY, MOBILE

SHIMADZU CORPORATION MEDICAL SYSTEMS DIVISION FDR GO PLUS E; SYSTEM, X-RAY, MOBILE
Model Number FDR GO PLUS E
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ref comp (b)(4).
 
Event or Problem Description
On (b)(6) 2024 fujifilm healthcare americas corporation was informed of an event involving fdr go plus e.It was reported that the peds abdomen is defaulting to adult abdomen techniques.There is no additional information provided.

Brand Name
FDR GO PLUS E
Common Device Name
SYSTEM, X-RAY, MOBILE
Manufacturer (Section D)
SHIMADZU CORPORATION MEDICAL SYSTEMS DIVISION
1,nishinokyo-kuwabaracho
nakagyoku, kyoto 64085 11
JA  6408511
MDR Report Key19091213
Report Number1000513161-2024-00025
Device Sequence Number20746192
Product Code IZL
UDI-Device Identifier04540217059379
UDI-Public(01)04540217059379(11)180911
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/11/2024
Report Date (Section F) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFDR GO PLUS E
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/27/2024
Event Location Hospital
Date Report to Manufacturer04/11/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/11/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown